# SDR CA111222001

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,257 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2140 · Heating System
- Part: Nozzle
- Part number: 350A72072001
- Condition: Failed
- Location: Ventilation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING REMOVAL OF FORWARD BELLY COWLING IN PREPARATION FOR 600 HRS INSPECTION, WE FOUND THAT THE VENTILATION DUCT, WAS COMPLETLY TORN AT AIR INTAKE END AND AT OUTLET END BELOW CO-PILOT SEAT.  SINCE THERE IS A PLASTIC "Y" UNION PART OF THAT DUCT AND THE STEEL REINFORCEMENT BRAID WAS NOT CONTAINED ANYMORE, THERE WAS A RISK OF INTERFERENCE BETWEEN THAT DAMAGE DUCT AND THE SURROUNDING FLIGHT CONTROLS. ALSO, CABIN HEATING WAS NO LONGER AVAILABLE WITH DUCT IN THAT CONDITION, WINDSHIELD DEMISTING ONLY.  VENTILATION NOZZLE HAS BEEN REPLACED PRIOR NEXT FLIGHT.
